MAUDE Adverse Event Report: BIOMET 3I TSV¿ BELLATEK® ENCODE® HEALING ABUTMENT 3.5MM (D) X 5.0MM (P) X 5MM (H); DENTAL ABUTMENT

BIOMET 3I TSV¿ BELLATEK® ENCODE® HEALING ABUTMENT 3.5MM (D) X 5.0MM (P) X 5MM (H); DENTAL ABUTMENT
Model Number TEHA3503
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Concomitant device: unknown biomet implant, lot# unknown /not available.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Location of device unknown at this time.
 
Event or Problem Description
Customer reported that the healing abutment did not seat in the implant.They were able to complete the procedure with another healing abutment.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111, 4114, 4110 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 67.H10: narrative/data was updated.The tsv¿ bellatek® encode® healing abutment 3.5mm (d) x 5.0mm (p) x 5mm (h) (teha3505) was not returned for investigation.Since product has not been returned, visual/functional inspection could not be performed.Functional testing to recreate the reported event could not be as the device was not returned.Patient pre-existing condition, tooth location and duration of implant are unknown due to limited information provided by customer.Dhr review was completed for the subject lot number 1242102.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (1242102) was performed for similar events using keyword (does not seat) and no complaint about nonconforming products was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported events or product (teha3505).Therefore, based on the available information, device malfunction and the reported event could not be verified as the exact details of event were non-verifiable and the product was not returned.
 
Event or Problem Description
No additional event information at the time of this report.

Brand Name
TSV¿ BELLATEK® ENCODE® HEALING ABUTMENT 3.5MM (D) X 5.0MM (P) X 5MM (H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12295212
Report Number0001038806-2021-01464
Device Sequence Number3181574
Product Code NHA
UDI-Device Identifier00844868040927
UDI-Public(01)00844868040927(17)260118(10)1242102
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model NumberTEHA3503
Device Catalogue NumberTEHA3505
Device Lot Number1242102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT-SEE H10 NARRATIVE
Patient SexUnknown